# SDR FDEA200812125132

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 875
- Aircraft time: 2,418 hours, 1,289 cycles
- Engine: Ge CF680
- Engine time: 2,418 hours, 1,289 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Relay
- Part number: E0066Z01W00A
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

DURING T.O. ROLL NR 1 ENG N1 AND N2 SURGED AFTER  TOGA, DROPPED 2 % 3 TIMES. NOTED EGT AND F.F. GAGES  MIRRORED N1 AND N2. REJECTED TO AT 85 KTS.  FOLLOWED QRH PROCEDURE.  RETRIEVED FAULT CODE 351-18, 28 VDC POWER DISCONNECT FAULT. PER TSM REMOVED AND REPLACED RELAY 33KS. PERFORMED POWER ASSURANCE RUN. RAN ENG'S AT T/O PWER FOR 5 MIN. NO FAULTS NOTED,  NO FLUCTUATIONS NOTED FOR ANY OF THE PARAMETERS. IAW TSM 73-21-30 & JRH.
